Pack of 2 24-count pack of Benadryl Allergy Plus Congestion Ultratabs nasal decongestant & antihistamine allergy relief tablets containing both diphenhydramine HCl and phenylephrine HCl for allergy relief you can trust + fast congestion relief Formulated to alleviate allergy symptoms caused by hay fever & other upper respiratory allergies, Benadryl Allergy + Congestion dries runny, stuffy noses so you can breathe better & temporarily relieves common cold symptoms like sneezing & congestion This allergy medicine contains 25 mg of the antihistamine diphenhydramine HCl & 10 mg of the nasal decongestant phenylephrine HCl in every allergy relief tablet that work to help alleviate sinus congestion & allergy symptoms Get temporary relief of cold symptoms like runny nose, sneezing, nasal congestion & sinus pressure with a formula that offers a nasal decongestant & antihistamine in one tablet. From a doctor-recommended brand, this allergy medicine is suitable for ages 12 and up and provides safe & effective relief (when used as directed) from symptoms due to indoor & outdoor allergies as well as congestion due to the common cold
Manufacturer | - |
---|---|
Brand | Benadryl |
Item model number | - |
Color | - |
Weight | - |
Height | - |
Depth | - |
Product Id | 1966720 |
---|---|
User Reviews and Ratings | 3 (1 ratings) 3 out of 5 stars |
UPC | 300450558541 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Benadryl Allergy Plus Congestion, 24 Tablets (Pack of 2)
Price:
$29.32
on
![]() |
$29.32
on
![]() |